Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 286, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 11, 2011, 8:13 PM CDT for 4 counties in Texas. It was in force for 62 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2011, 8:13 PM CDT (01:13 UTC)
- Expired
- May 11, 2011, 9:15 PM CDT
- In force
- 62 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Bell County, TX, Coryell County, TX, Lampasas County, TX, McLennan County, TX
The radar
The Ft Hood radar (KGRK), 54 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 8:15 PM CDT | HAIL 1.25 | Moody, TX | |
| May 11, 8:23 PM CDT | HAIL 0.88 | Lorena, TX | NICKEL SIZED HAIL REPORTED IN LORENA |
| May 11, 8:23 PM CDT | HAIL 1 | Lorena, TX | |
| May 11, 8:40 PM CDT | HAIL 1 | Killeen, TX | REPORTED 1.6NM ENE OF KGRK |
| May 11, 9:00 PM CDT | TSTM WND DMG | Killeen, TX | 18-24 INCH IN DIAMETER TREE BLOWN DOWN ON 18TH STREET IN KILLEEN |
| May 11, 9:10 PM CDT | TSTM WND GST 65 | Killeen, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 3:46 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.2 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -441 J/kg
- Mixed-layer LCL
- 1482 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 270 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
059
WUUS54 KFWD 120113
SVRFWD
TXC027-099-281-309-120215-
/O.NEW.KFWD.SV.W.0286.110512T0113Z-110512T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
813 PM CDT WED MAY 11 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN BELL COUNTY IN NORTH CENTRAL TEXAS...
SOUTHEASTERN CORYELL COUNTY IN NORTH CENTRAL TEXAS...
SOUTHEASTERN LAMPASAS COUNTY IN NORTH CENTRAL TEXAS...
MCLENNAN COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 915 PM CDT
* AT 812 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES
NORTH OF MOODY...AND MOVING NORTHEAST AT 35 MPH. OTHER SEVERE
STORMS WERE LOCATED 5 MILES NORTH OF COPPERAS COVE AND 5 MILES
SOUTH OF KEMPNER.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LORENA AROUND 825 PM
HEWITT AND WOODWAY AROUND 830 PM
ROBINSON AROUND 835 PM
BEVERLY HILLS AND WACO AROUND 840 PM
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3094 9786 3103 9792 3103 9809 3106 9818
3174 9730 3147 9699 3137 9710 3128 9728
3123 9725 3087 9766
TIME...MOT...LOC 0112Z 236DEG 31KT 3137 9735
$$3 follow-up statements
257
WWUS54 KFWD 120120
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
820 PM CDT WED MAY 11 2011
TXC027-099-281-309-120215-
/O.CON.KFWD.SV.W.0286.000000T0000Z-110512T0215Z/
LAMPASAS TX-MCLENNAN TX-BELL TX-CORYELL TX-
820 PM CDT WED MAY 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHEASTERN CORYELL...WESTERN BELL...MCLENNAN AND SOUTHEASTERN
LAMPASAS COUNTIES...
AT 819 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS LINE OF STORMS
WAS LOCATED FROM NEAR WACO TO MOODY TO JUST EAST OF LAMPASAS...MOVING
NORTHEAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
LORENA AROUND 825 PM CDT...
HEWITT AND WOODWAY AROUND 830 PM CDT...
ROBINSON AROUND 835 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR THIS AREA.
&&
LAT...LON 3094 9786 3103 9792 3103 9809 3106 9818
3174 9730 3147 9699 3137 9710 3128 9728
3123 9725 3087 9766
TIME...MOT...LOC 0119Z 237DEG 31KT 3138 9728
$$
DUNN651
WWUS54 KFWD 120153
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
853 PM CDT WED MAY 11 2011
TXC027-099-281-309-120215-
/O.CON.KFWD.SV.W.0286.000000T0000Z-110512T0215Z/
LAMPASAS TX-MCLENNAN TX-BELL TX-CORYELL TX-
853 PM CDT WED MAY 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHEASTERN CORYELL...WESTERN BELL...MCLENNAN AND SOUTHEASTERN
LAMPASAS COUNTIES...
AT 852 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM NEAR WACO TO SOUTHWEST OF KILLEEN...MOVING EAST AT 20 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO SEVERE WEATHER...HEAVY RAINS MAY FLOOD LOW LYING
AREAS SUCH AS STREETS...DITCHES AND UNDERPASSES. AVOID THESE AREAS
AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR THIS AREA.
&&
LAT...LON 3094 9786 3103 9792 3103 9809 3106 9818
3174 9730 3147 9699 3137 9710 3128 9728
3123 9725 3087 9766
TIME...MOT...LOC 0152Z 263DEG 16KT 3104 9792 3148 9717
$$
DUNN469
WWUS54 KFWD 120213
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
913 PM CDT WED MAY 11 2011
TXC027-099-281-309-120223-
/O.EXP.KFWD.SV.W.0286.000000T0000Z-110512T0215Z/
LAMPASAS TX-MCLENNAN TX-BELL TX-CORYELL TX-
913 PM CDT WED MAY 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CORYELL...WESTERN
BELL...MCLENNAN AND SOUTHEASTERN LAMPASAS COUNTIES EXPIRES AT 915 PM
CDT...
AT 913 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE. THESE STORMS ARE STILL STRONG
ACROSS SOUTHERN CORYELL AND NORTHERN BELL COUNTIES. WIND GUSTS TO
50 MPH WILL STILL BE POSSIBLE WITH THESE STORMS OVER THE NEXT HALF
HOUR.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR EASTERN TEXAS.
LAT...LON 3094 9786 3103 9792 3103 9809 3106 9818
3174 9730 3147 9699 3137 9710 3128 9728
3123 9725 3087 9766
TIME...MOT...LOC 0213Z 263DEG 16KT 3105 9781 3149 9706
$$
DUNNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 7:09 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, May 11, 7:09 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 709 PM CDT WED MAY 11 2011 .UPDATE... HAVE CANCELED 6 COUNTIES FROM THE WESTERN EDGE OF SEVERE WATCH BOX 283. THE LEADING EDGE OF THE LINE OF STORMS WILL BE MOVING OUT OF THE NORTHEASTERN COUNTIES WITHIN THE HOUR AND WE MAY BE ABLE TO CANCEL THOSE COUNTIES NEXT...BUT WILL CONTINUE TO WATCH THE TRACK AND TRENDS OF THE STORMS ACROSS THE SOUTHERN CWA BEFORE MAKING A FINAL DECISION. ALSO DID UPDATE HOURLY TRENDS AND INCREASE POPS ACROSS THE SOUTHEASTERN HALF OF THE CWA THROUGH MIDNIGHT. 82/JLD && .AVIATION... LINE OF SHOWERS AND THUNDERSTORMS STRETCHING NORTHEAST TO SOUTHWEST ACROSS THE AREA HAS SLOWED ITS FORWARD PROGRESSION SOME DURING THE PAST FEW HOURS. FORTUNATELY THE MOST INTENSE ACTIVITY HAS EXITED SOUTH AND EAST OF THE METROPLEX AREA TERMINALS WHERE A COUPLE MORE HOURS OF -TSRA WILL BE INCLUDED IN TAFS FOR LINGERING STRATIFORM PRECIP. FURTHER SOUTH IT LOOKS LIKE STRONG TO PERHAPS SEVERE THUNDERSTORMS OCCURRING ALONG THE SOUTHERN END OF THE OVERALL LINE MAY IMPACT THE WACO AREA DURING THE NEXT HOUR. TEMPO +TSRA WILL BE MENTIONED AT ACT THROUGH 01Z WITH PREVAILING -TSRA THROUGH 03Z. ONCE SQUALL LINE PUSHES FAR ENOUGH EAST...WINDS SHOULD BECOME SOUTH TO SOUTHEAST AREAWIDE. EXPECT MVFR CIGS TO FORM AROUND MIDNIGHT WITH IFR A GOOD BET AT ACT BEFORE SUNRISE TOMORROW. THUNDERSTORM DEVELOPMENT LOOKS LIKE A GOOD POSSIBILITY LATE TOMORROW AS FRONT APPROACHES FROM THE NORTHWEST. BEST CHANCES LOOK TO BE OVER SOUTHERN COUNTIES AND WILL HOLD OFF MENTION IN EXTENDED PORTION OF TAFS AT THIS TIME. 30 && .PREV DISCUSSION... /ISSUED 358 PM CDT WED MAY 11 2011/ FINDING ABUNDANT INSTABILITY...QUASI-LINEAR CONVECTION HAS SURGED FAR EAST OF THE DRYLINE. SEVERE WINDS ALONG LEADING EDGE WILL BE THE PRIMARY SEVERE HAZARD INTO THE EVENING HOURS. NEW SVR WATCH THROUGH 03Z (10 PM CDT) REPLACES PREVIOUS WATCH. UPPER LOW WILL MOVE SLOWLY EASTWARD ACROSS THE CENTRAL PLAINS. WINDS ABOVE THE BOUNDARY LAYER WILL FINALLY VEER AND PUSH DRYLINE INTO NW ZONES THURSDAY. THUNDERSTORM CHANCES WILL CONTINUE THURSDAY...MAINLY SOUTHEAST. SEVERE THREAT WILL REMAIN. FRONT FINALLY PUSHES THROUGH THURSDAY NIGHT AND FRIDAY MORNING. PERSISTENT NW FLOW ALOFT WILL CONTINUE TO USHER IN ADDITIONAL COOL AIR...KEEPING TEMPERATURES BELOW NORMAL INTO NEXT WEEK...WITH LOW HUMIDITY. 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 68 86 61 80 55 / 100 20 20 5 5 WACO, TX 70 86 63 80 56 / 100 30 20 5 5 PARIS, TX 67 84 61 75 52 / 100 30 20 10 5 DENTON, TX 63 86 59 76 52 / 70 20 20 5 5 MCKINNEY, TX 63 85 59 75 51 / 100 20 20 5 5 DALLAS, TX 70 87 62 77 55 / 100 20 20 5 5 TERRELL, TX 69 84 62 77 54 / 100 20 20 10 5 CORSICANA, TX 70 84 64 78 56 / 100 30 20 10 5 TEMPLE, TX 70 84 64 80 55 / 100 30 30 5 5 MINERAL WELLS, TX 61 87 55 77 50 / 20 10 10 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 30/82
Hazardous weather outlook, May 11, 3:40 PM CDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 340 PM CDT WED MAY 11 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 340 PM CDT WED MAY 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THROUGH TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS THROUGH TONIGHT. SOME STORMS EAST OF A SHERMAN...DALLAS... GOLDTHWAITE LINE WILL BE SEVERE THROUGH THIS EVENING...PRODUCING DAMAGING WINDS AND LARGE HAIL. ISOLATED TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORM CHANCES WILL CONTINUE ON THURSDAY WITH THE BEST CHANCES ACROSS THE SOUTHEAST HALF OF THE REGION. LARGE HAIL AND DAMAGING DOWNBURST WINDS WILL BE THE PRIMARY HAZARDS. THUNDERSTORM CHANCES WILL DECREASE FROM NORTHWEST TO SOUTHEAST THURSDAY NIGHT WITH THE PASSAGE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING MAINLY EAST OF A SHERMAN...DALLAS...GOLDTHWAITE LINE.
In the hours before
Local storm report, May 11, 7:00 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
700 PM CDT WED MAY 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HEAVY RAIN MOODY 31.32N 97.35W
05/11/2011 E2.00 INCH MCLENNAN TX BROADCAST MEDIA
THE ROOF CAVED IN AT THE MOODY MIDDLE SCHOOL MOST LIKELY
DUE TO HEAVY RAIN.Local storm report, May 11, 7:18 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
718 PM CDT WED MAY 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM HAIL 1 W FORT HOOD 31.10N 97.72W
05/11/2011 E0.75 INCH BELL TX AMATEUR RADIOSpecial weather statement, May 11, 7:20 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
720 PM CDT WED MAY 11 2011
TXZ161-120045-
LIMESTONE TX-
720 PM CDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
LIMESTONE COUNTY
AT 720 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES WEST OF GROESBECK...MOVING NORTHEAST AT
45 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE COOLIDGE...GROESBECK...MEXIA
AND FORT PARKER STATE PARK.
WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR THIS AREA.
LAT...LON 3171 9693 3182 9672 3180 9650 3142 9624
3138 9631 3134 9636 3122 9660
TIME...MOT...LOC 0020Z 225DEG 39KT 3158 9664
DUNNLocal storm report, May 11, 7:35 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
735 PM CDT WED MAY 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HEAVY RAIN 1 SE MOODY 31.31N 97.34W
05/11/2011 M2.38 INCH MCLENNAN TX TRAINED SPOTTERLocal storm report, May 11, 7:52 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
752 PM CDT WED MAY 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM HAIL COPPERAS COVE 31.13N 97.92W
05/11/2011 E0.75 INCH CORYELL TX TRAINED SPOTTERLocal storm report, May 11, 8:12 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
812 PM CDT WED MAY 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM HAIL MOODY 31.32N 97.35W
05/11/2011 E1.00 INCH MCLENNAN TX BROADCAST MEDIA
QUARTER SIZED HAIL IN MOODYThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:09 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, McLennan | 66 min |
| May 11, 7:20 PM CDT | Special Weather Statement | FWD | Limestone | 25 min |
| May 11, 7:29 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone, Navarro | 61 min |
| May 11, 7:37 PM CDT | Areal Flood Warning | FWD | Bell | 3 hr |
| May 11, 8:46 PM CDT | Flash Flood Warning | FWD | Bell, Coryell | 119 min |
| May 11, 9:32 PM CDT | Special Weather Statement | FWD | Bell | 28 min |
| May 11, 9:35 PM CDT | Areal Flood Advisory | FWD | McLennan | 115 min |
| May 11, 9:47 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Milam | 58 min |
| May 11, 10:27 PM CDT | Special Weather Statement | FWD | Limestone | 33 min |
| May 11, 11:00 PM CDT | Special Weather Statement | FWD | Leon | 30 min |
| May 11, 11:02 PM CDT | Special Weather Statement | FWD | Anderson | 28 min |
| May 11, 11:06 PM CDT | Special Weather Statement | FWD | Milam | 54 min |
| May 12, 7:59 AM CDT | Special Weather Statement | FWD | Mills | 31 min |
| May 12, 8:06 AM CDT | River Flood Warning | FWD | Hunt | 12 hr |
| May 12, 8:06 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 21 hr |
| May 12, 8:09 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton, Mills | 51 min |
| May 12, 9:01 AM CDT | Special Weather Statement | FWD | Hamilton | 29 min |
| May 12, 9:09 AM CDT | Special Weather Statement | FWD | Lampasas | 36 min |
| May 12, 9:18 AM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, Lampasas | 57 min |
| May 12, 9:42 AM CDT | Special Weather Statement | FWD | Hood, Somervell | 33 min |
| May 12, 10:49 AM CDT | Special Weather Statement | FWD | Milam | 26 min |
| May 12, 10:59 AM CDT | Areal Flood Advisory | FWD | Bell, Falls, Milam | 3 hr |
| May 12, 12:40 PM CDT | Special Weather Statement | FWD | Freestone | 35 min |
| May 12, 3:38 PM CDT | Special Weather Statement | FWD | Montague | 37 min |
| May 12, 5:44 PM CDT | Special Weather Statement | FWD | Cooke | 31 min |
| May 12, 6:25 PM CDT | Special Weather Statement | FWD | Jack | 35 min |
| May 12, 6:32 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 58 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.